MathSciNet Relay Station
MathSciNet bibliographic data
MR2879511 34A08 (26A33 34C25)
Tavazoei, Mohammad Saleh; Haeri, Mohammad A proof for non existence of periodic solutions in time invariant fractional order systems. Automatica J. IFAC 45 (2009), no. 8, 1886–1890.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement